MAUDE Adverse Event Report: COVIDIEN 250E NDL 22 X 3/4 A; NEEDLE, HYPODERMIC, SINGLE LUMEN

COVIDIEN 250E NDL 22 X 3/4 A; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 8881250248
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.  if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.  as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that when they break the seal on the cap, the needle falls out.It does not stay seated in the hub, as it normally would.There was no patient injury.
 
Additional Manufacturer Narrative
Please disregard this report number (1017768-2020-00873).Additional information received after review of the device, it was determined that the needle is not detaching from the hub, instead the entire needle assembly is detaching from the sheath when the smaller end of the cartridge is twisted off.

Brand Name
250E NDL 22 X 3/4 A
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key10575393
Report Number1017768-2020-00873
Device Sequence Number3735138
Product Code FMI
UDI-Device Identifier20884521006222
UDI-Public20884521006222
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881250248
Device Catalogue Number8881250248
Device Lot Number011145
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/22/2020
Supplement Date Received by Manufacturer09/22/2020
Initial Report FDA Received Date09/23/2020
Supplement Report FDA Received Date10/09/2020
Patient Sequence Number1